Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Tampon rashes - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2217 Questions
User :   Hi,I had my period two weeks ago and about halfway through it, I started to experience some discomfort in the area between my clitoris and my vaginal opening. It felt the same way it would feel, if my tampon was not pushed all the way in, except the discomfort continued even after I removed the tampon. This continued on and off for the remainder of my period and has been occuring every second day or so for the last week as well. It doesn't necessarily hurt, but it does begin to feel sore after awhile and is very uncomfortable.
Doctor :   HI,
Doctor :   DR
Doctor :   Do you have itching in there ?
User :   sort of but i just associated it with the discomfort
Doctor :   ok, i think i would be a rash due to the tampon or tampon insertion
Doctor :   you have to keep the area dry ,
User :   If it makes any kind of difference, I've been sexually active but only since September and I had sex the day I got my period. would that change anything?
Doctor :   apply Ketoconozole dusting powder
Doctor :   no , not related with sex
User :   where can I get that? would they have it just at my local pharmacy?
Doctor :   yes, its an otc
Doctor :   you will get it in the pharmacy
User :   ok. now would the rash also explain why the soreness excalates a little when I unrinate?
User :   I forgot to add that I feel like I constantly feel like I need to use the washroom which I also associated with the discomfort
Doctor :   yes, since the urine contains salt it will irritate the raw surface over the rash
User :   ok so the powder should take care of that then?
Doctor :   yes, for sure
User :   ok awesome. that actuay makes sense because I use the o.b. tampons and they dont have an applicator. but they're the only ones that have an 'ultra' size which is why i use them. thank you very much! I was getting really worried!
Doctor :   do not worry it may take only 2 or 3 days to get rid of the problem after using the problem
User :   ok. thanks! you're a huge help :)
Doctor :   Thanks for consulting me
Doctor :   kindly provide your feedback
Doctor :   Bye for now
Doctor :   take care
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor